Psych Central

Go Back   Forums at Psych Central > >



advertisement
Reply
 
Thread Tools Display Modes
Old 08-11-2018, 05:52 PM   #11
still_crazy
Poohbah
still_crazy has no updates.
 
Member Since: Oct 2016
Location: United States of America
Posts: 1,477
2 yr Member
2,784 hugs
given
Default Re: Frustrated trying to discontinue Abilify

sometimes buspar (buspirone) is used to boost antidepressants. i didn't much care for it, but its probably safer (and cheaper) than the tranquilizers.

i take a good bit of abilify daily, for...I think they're going with Bipolar I. I'm not gung ho about it, but...its better than any other 'atypical' i've ever tried. i take loads of b-vitamins and antioxidants with it (Orthomolecular), to make it easier tolerate and reduce the TD risk. so far, so good...i tolerate it, 0 eps, 0 TD.

i do wish doctors would -not- prescribe the 'atypicals' to so many people. i mean...they're serious drugs, at any dose. i think if someone needs a tranquilizer, the 'atypicals' sometimes offer a good alternative to the old drugs, but...lots of people are on 'atypicals' who probably don't need the risks, costs, etc.
still_crazy is offline   Reply With Quote
"Thanks for this!" says:

advertisement
Old 08-11-2018, 09:27 PM   #12
Catgotmytongue
Member
Catgotmytongue has no updates.
 
Member Since: Dec 2015
Location: Australia
Posts: 109
My Mood: Frustrated trying to discontinue Abilify

3 yr Member
Default Re: Frustrated trying to discontinue Abilify

Quote:
Originally Posted by marcoleap View Post
Could tapering from 1mg to 0.5 cause a significant increase in depression and anxiety symptoms? It seems like such a small dose. On the other hand, I can't think of anything that happened in the past couple of weeks that would make me feel more depressed and anxious. I had therapy last night, and I couldn't come up with any other reasons for how I'm feeling.
Honestly I donít know. Whatís a low dose and high dose of abilify? I mean when I took 600mg Of Seroquel i tried to jump down by 100mg at a time. 500mg was okay just a little emotional, 400mg was harder, being emotional for longer. When I heard of the 10% tapering method it made sense. Every time I reduced, the percentage was bigger. So if 1 - 0.5mg is a big jump, I canít say. But technically thatís a 50% reduction. Maybe you need the meds or maybe it was too fast a decline.
Catgotmytongue is offline   Reply With Quote
"Thanks for this!" says:
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 05:39 AM.


Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.




advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider. .
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines